Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23607
Title: Gap functions and existence of solutions to generalized vector quasi-equilibrium problems
Authors: Li, SJ
Teo, KL
Yang, XQ 
Wu, SY
Keywords: Generalized vector quasi-equilibrium problem
Minimax inequality
Nonlinear scalarization function
Issue Date: 2006
Publisher: Springer
Source: Journal of global optimization, 2006, v. 34, no. 3, p. 427-440 How to cite?
Journal: Journal of global optimization 
Abstract: This paper deals with generalized vector quasi-equilibrium problems. By virtue of a nonlinear scalarization function, the gap functions for two classes of generalized vector quasi-equilibrium problems are obtained. Then, from an existence theorem for a generalized quasi-equilibrium problem and a minimax inequality, existence theorems for two classes of generalized vector quasi-equilibrium problems are established.
URI: http://hdl.handle.net/10397/23607
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-005-2193-5
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

47
Last Week
1
Last month
0
Citations as of Nov 8, 2017

WEB OF SCIENCETM
Citations

44
Last Week
0
Last month
1
Citations as of Nov 15, 2017

Page view(s)

48
Last Week
1
Last month
Checked on Nov 12, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.